# SDR AALA202510104705

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,379 hours, 29,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146020201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO PASSENGER CABIN FLOOR SUPPORT BETWEEN FR 12 AND FR 24 AT -Y254. REPLACED FLOOR SUPPORT PER SRM 51-72-11.
